# SDR DXTA2022090169370

- Difficulty date: August 31, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N763QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20510
- Aircraft time: 8,314 hours, 4,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BR9767001
- Part serial: C1007
- Condition: Defective
- Component: None
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: MULTIPLE INTERIOR EMERGENCY LIGHTS INOP.  FLOOR LIGHT ON SEAT 4R, OVERHEAD LIGHT ON SEATS 2L AND 3R.
//CORRECTIVE ACTION//FLOOR LIGHT ON SEAT 4LINOP; FOUND THE LIGHT DISCONNECTED, RE-CONNECTED LIGHT.
FOR THE OVERHEAD LIGHT ON SEATS 2L AND 3R, PERFORMED OPERATIONAL CHECK AND FOUND THEM NOT WORKING.
CONFIRMED WIRING AND BULB CONDITION . DID FUNCTIONAL TEST OF EXTERIOR EMERGENCY LIGHTING TAW BOMBARDIER
CHALLENGER 350 AMM 33-51-00 AND DETERMINED THE FORWARD POWER SUPPLY IS NOT WORKING PROPERLY. POWER
SUPPLY IS P.0.0 (WEG & JT 08/31/22)
RECEIVED BATTERY SUPPLY AND WENT TO INSTALL. FOUND CABIN INTERIOR EMERGENCY LIGHT BOX UNPLUGGED
,CONNECTED AND LET CHARGE FOR 45 MINS.AFTER THAT WE TESTED AND STILL NO CABIN INTERIOR EMERGENCE LIGHT ON.
REMOVED AND REPLACED INTERIOR EMERGENCY BATTERY POWER SUPPLY WITH NEW, CUSTOMER SUPPLIED POWER
SUPPLY. OPS CHECK GOOD. REF CL350 SMM 33-50-03.
